# SDR ASAA2017033120299

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 13,686 hours, 4,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RIGHT PACK LIGHT CAME ON UPON RECALL. PACK LIGHT WENT OUT UPON MASTER CAUTION RESET. GROUNDED - YES. COULD NOT DUPLICATE MALFUNCTION. NO FAULTS LOGGED ON EITHER PZTC. BOTH PZTC BITE CHECK NORMAL, REF AMM 21-61-20-400-801.
